It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-08-2007, 06:44 AM   #1
Junior Member
(female)
 
Join Date: May 2007
Location: Wigan UK
Posts: 13
hisoo HB User
Bad side effects Citalopram/Celexa

Have just started taking Citalopram and am suffering with some really unpleasant side effects such as exhaustion, nausea and really bad loose stools does anybody else experience these side effects and is there a better alternaive to Citalopram. Any advice much appreciated thanks x

 
Old 08-08-2007, 07:28 AM   #2
Member
(female)
 
Join Date: Jul 2007
Location: USA
Posts: 69
mandy26 HB User
Re: Bad side effects Citalopram/Celexa

Hi Hisoo,
If you've just begun taking the Celexa, stick with it for a little longer. The side effects you describe are pretty common when first starting an AD. For many people, they seem to pass after a few days, as your body adjusts. If they persist, or if you're concerned, it couldn't hurt to call your doc.

Your doc chose Celexa for a reason (likely the neurotransmitters it affects). Give it a chance to kick in and [hopefully] offer you some positive effects too. I don't know of any AD's that won't have some side effects like these, particularly when starting or adjusting doses. Perhaps you could take something OTC for the nausea and/or diarrhea until it subsides?

Good luck.

 
Sponsors Lightbulb
   
Old 08-13-2007, 02:44 PM   #3
Junior Member
(female)
 
Join Date: Mar 2007
Location: Canada
Posts: 15
JavaJunkee HB User
Re: Bad side effects Citalopram/Celexa

I had good results with Celexa. I went off it because i had some tremors that made me worried. However, all AD, seem to do that to me. I am going back on Celexa because while on Zoloft I gained 30 pounds. I am hoping that I lose th weight on Celexa, like I did last time.I guess I will just have to ignore the tremors.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
I'm scared of meds/Anyone taking meds w/out side effects?Anyone not even taking meds? Unhappygirl74 Bipolar Disorder 6 08-10-2007 02:47 PM
Sexual Side effects after SSRI's ? AdultSwim Depression 6 04-08-2007 01:17 PM
drugs to reverse ssri sexual side effects aggiecrew Depression 13 01-21-2007 11:10 AM
Citalopram PeteJB Anxiety 4 04-29-2006 01:40 AM
celexa, citalopram side effects jenny sc Anxiety 2 04-13-2006 02:31 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:07 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!